Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 276234, 6 pages
http://dx.doi.org/10.1155/2015/276234
Research Article

A Discrete-Binary Transformation of the Reliability Redundancy Allocation Problem

1IE Business School, IE University, Maria de Molina 31B, 28006 Madrid, Spain
2Institute of Information Systems, University of Hamburg, Von-Melle-Park 5, 20146 Hamburg, Germany
3Escuela de Ingeniera Industrial, Pontificia Universidad Católica de Valparaíso, Avenida Brasil 2241, 2362807 Valparaíso, Chile

Received 10 December 2014; Accepted 4 April 2015

Academic Editor: Wei-Chiang Hong

Copyright © 2015 Marco Caserta and Stefan Voß. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marco Caserta and Stefan Voß, “A Discrete-Binary Transformation of the Reliability Redundancy Allocation Problem,” Mathematical Problems in Engineering, vol. 2015, Article ID 276234, 6 pages, 2015. https://doi.org/10.1155/2015/276234.